# SDR ASOA05998

- Difficulty date: November 17, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE SERVICE DOOR WAS FOUND DIFFICULT TO OPEN.  MAINTENANCE RIGGED THE SERVICE DOOR AND ADJUSTED THE CENTER INTERNAL STABILIZER ROD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
